| Model Number |
328520 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using relion insulin syringes 1/2ml 31 gauge, there was foreign matter found.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported found 1 syringe with a foreign matter inside syringe barrel - hard plastic or rock salt looking piece lot #1088077c catalog# 328520 date of event unknown.Sample status awaiting sample.Consumer reported with 1 syringe a foreign matter inside barrel lot # 1088077a catalog# 328520 date of event unknown.Sample status awaiting sample.
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 03-jan-2023 h6: investigation summary customer returned (4) 1/2cc, 6mm, 31g relion syringes in open poly bags from lot # 1088077.Customer states that a foreign matter inside syringe barrel.All returned syringes were examined and no foreign matter was observed in or on any of the returned syringes.A review of the device history record was completed for batch# 1088077.All inspections and challenges were performed per the applicable operations qc specifications.Embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.
Event or Problem Description
It was reported while using relion insulin syringes 1/2ml 31 gauge, there was foreign matter found.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported found 1 syringe with a foreign matter inside syringe barrel - hard plastic or rock salt looking piece lot #1088077c catalog# 328520 date of event unknown sample status awaiting sample consumer reported with 1 syringe a foreign matter inside barrel lot # 1088077a catalog# 328520 date of event unknown sample status awaiting sample.